If a patient has fatigue that comes and goes at the same time each day, it may be that the T3 level is “resonating” in such a way that the T3 level is lower at that time of day. Frequently the patients report that their body temperatures drop at such times. Shifting the dosage times in relation to when the patient awakens often alleviates this problem. For example, have the patient try taking the T3 doses at 8am and 8pm, instead of 7am and 7pm. Or one could try moving the doses up an hour instead, say to 6am and 6pm.
It is helpful to determine if the slumps can be correlated to any other factors (such as meal times, diet, or sleep cycle), and making adjustments as indicated. For example, it is interesting that many diabetic patients notice that when their blood sugars are higher, their temperatures are higher; and when their blood sugars are lower, their temperatures are lower. When hypoglycemic patients have their hypoglycemic episodes, they usually if not always experience a drop in their temperatures when their blood sugar drops. I have seen the symptoms of “Wilson’s Temperature Syndrome” respond sometimes to hypoglycemic diets alone; and I have seen the symptoms of “Hypoglycemia” respond sometimes to T3 therapy alone. The same could be said about antidepressants, female hormones, adrenal hormones, yeast-free diets, and a number of other approaches.